# SDR 96ZZZX3584

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Defective
- Location: Cockpit Torque
- Part time: 546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER SENDING FALSE SIGNALS TO TORQUE METER.  REPLACED WTIH NEW UNIT, CORRECTED PROBLEM.
